# SDR JJBA2011331163

- Difficulty date: January 8, 2011
- Submitted: January 9, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,454 hours, 38,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, ACFT EMERGENCY LIGHTS FLICKERED.  GROUND MX CREW R & R THE EMERGENCY LIGHTING CONTROL BOX.  OPS CHECK WAS PERFORMED ON THE EMERGENCY LIGHTING SYS.  SYS PERFORMED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
